# SDR WRLA20111003515

- Difficulty date: October 3, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 56,978 hours, 10,947 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731503
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT MAIN DECK SEAT TRACK CORROSION STA Y535 X = 75.25.  REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 1 REV.47 AND EI W2011A53B-2224, REV.00.
